Scared form hiv
Dec 18, 2010
Hi Doctor, I'm not sure you got my first post and i'm dying with anxiety. I have met a guy 13 day ago. He was from California. I have asked him if he was clean and hiv neg and he said yes. When at his hotel room we stated kissing and we did 69 for a very short time. I had a cut on my upper lip during that time. He did not cum in my mouth and i did not come on him mouth. I went to the bathroom to get a towel when i noticed that he had a day pills organizer boxes with at least 4 or 5 pills per day. I did not recognize the all the pills but one pills was for sure fish oil. I have confronted him while in the room and he said that he is negative. I told him that i'm scared and he stated that we did not do anything risky that lead to me to believe that he was not telling the truth. 4 or 5 days later i start being nauseous with no vomiting or fever. 13 day slater that kind of gotten better but this morning i had a rusk on left side that was a bit itchy. I have send an email to the guy because he gave me his email address when we first met and he said that he is negative. Now i'm not sure what to believe him or not? I have been worry sick. my question to you doc is : could this be something else? or they are in fact early HIV symptoms? Can stress and anxiety produce a rash like eczema? i have had eczema on my leg for a while that i treat and it returns. I'm feeling that my heart is going to stop thinking about it.
Response from Dr. Frascino
Personally I wouldn't believe what someone told me about his HIV status, even if he strapped a lie detector onto his Mr. Happy. It's important to note that one out of every five of the over-1,300,000 HIV-positive Americans have absolutely no idea they are infected with the virus. They think they are HIV negative!
Your HIV-acquisition risk is exceedingly low. As for your "rusk on left side," I have no idea what a rusk is.
Responding to your specific questions:
1. Your symptoms are most likely related to anxiety. I do not believe they are HIV related.
2. Stress can exacerbate eczema. If you remain worried, get a single HIV-antibody test at the three-month mark. I'm confident the result will be negative.
Good luck. Happy Holidays.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Can Antibiotics Cause Vaginal Bleeding?
- After Using Pep Is A Three Month Window Period Accurate
- Can Thrush Cause You To Clear Your Throat A Lot?
- Can You Get HIV Through Oral Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.